Alert archive / Alabama / Small Craft Advisories in 2011
Small Craft Advisory 5, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Jan 10, 2011, 9:06 PM CST. It took effect at Jan 11, 2011, 4:00 PM CST. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2011, 9:06 PM CST (03:06 UTC)
- In effect from
- Jan 11, 2011, 4:00 PM CST
- Expired
- Jan 13, 2011, 12:00 PM CST
- In force
- 44 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
138 WHUS74 KMOB 110306 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 906 PM CST MON JAN 10 2011 ...NORTHERLY WINDS TO INCREASE LATE TUESDAY CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT... .SURFACE HIGH PRESSURE WILL BUILD ACROSS THE COASTAL WATERS DURING THE DAY TUESDAY. STRONG WINDS WILL DEVELOP AS THE COLDER AIR ASSOCIATED WITH THE HIGH PRESSURE MOVES OVER THE WARMER WATERS OF THE NORTHERN GULF. GMZ630-650-655-670-675-111115- /O.NEW.KMOB.SC.Y.0005.110112T0000Z-110113T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 906 PM CST MON JAN 10 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TUESDAY TO 6 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM TUESDAY TO 6 AM CST THURSDAY. * WINDS: STRONG NORTH WINDS OF 20 TO 25 KNOTS WITH HIGHER GUSTS WILL DEVELOP OVER THE COASTAL WATERS TUESDAY EVENING AND CONTINUE THROUGH EARLY THURSDAY MORNING. * SEAS: SEAS BUILDING TO NEAR 7 FEET BY TUESDAY EVENING AND CONTINUING 7 TO 9 FEET UNTIL THURSDAY MORNING. BAYS AND COASTAL WATERS WILL HAVE ROUGH TO OCCASIONALLY VERY ROUGH CONDITIONS...ESPECIALLY AT THE OPENINGS TO THE GULF. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
789 WHUS74 KMOB 111005 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 405 AM CST TUE JAN 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM LATE THIS AFTERNOON THROUGH WEDNESDAY NIGHT... .NORTHERLY WINDS INCREASE TODAY INTO TONIGHT AS STRONG HIGH PRESSURE BEGINS TO BUILD INTO THE REGION. A STRONG OFFSHORE FLOW CONTINUES THROUGH WEDNESDAY NIGHT THEN SUBSIDES ON THURSDAY AS STRONG HIGH PRESSURE SETTLES OVER THE SOUTHEAST STATES. A GENERALLY LIGHT NORTHEAST FLOW FOLLOWS FOR FRIDAY INTO SATURDAY AS HIGH PRESSURE SLOWLY SHIFTS EASTWARD INTO THE WESTERN ATLANTIC. GMZ630-650-655-670-675-111815- /O.EXT.KMOB.SC.Y.0005.110111T2200Z-110113T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 405 AM CST TUE JAN 11 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM CST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM CST THURSDAY. * WINDS: STRONG NORTH WINDS AROUND 20 KNOTS WITH HIGHER GUSTS WILL DEVELOP OVER THE COASTAL WATERS LATE THIS AFTERNOON. NORTHERLY WINDS INCREASE TO 20 TO 25 KNOTS TONIGHT AND GENERALLY CONTINUE THROUGH WEDNESDAY NIGHT BEFORE SUBSIDING ON THURSDAY. * SEAS: SEAS BUILD TONIGHT TO 6 TO 8 FEET WELL OFFSHORE AND 4 TO 6 FEET NEAR SHORE AND CONTINUE UNTIL SUBSIDING ON THURSDAY TO 4 TO 6 FEET WELL OFFSHORE AND 2 TO 4 FEET NEAR SHORE. BAYS AND COASTAL WATERS WILL HAVE MOSTLY ROUGH CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
542 WHUS74 KMOB 112138 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 338 PM CST TUE JAN 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH WEDNESDAY NIGHT... .NORTHERLY WINDS CONTINUE TO INCREASE TONIGHT AS STRONG HIGH PRESSURE BEGINS TO BUILD INTO THE REGION. A STRONG OFFSHORE FLOW PERSISTS THROUGH WEDNESDAY NIGHT THEN SUBSIDES ON THURSDAY AS STRONG HIGH PRESSURE SETTLES OVER THE SOUTHEAST STATES. A GENERALLY LIGHT NORTHEAST FLOW FOLLOWS FOR FRIDAY INTO SATURDAY AS HIGH PRESSURE SLOWLY SHIFTS EASTWARD INTO THE WESTERN ATLANTIC. GMZ630-650-655-670-675-120600- /O.CON.KMOB.SC.Y.0005.110111T2200Z-110113T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 338 PM CST TUE JAN 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY. * WINDS: STRONG NORTH WINDS AROUND 20 KNOTS WITH HIGHER GUSTS WILL DEVELOP OVER THE COASTAL WATERS THIS EVENING. NORTHERLY WINDS INCREASE TO 20 TO 25 KNOTS TONIGHT AND GENERALLY CONTINUE THROUGH WEDNESDAY NIGHT BEFORE SUBSIDING ON THURSDAY. * SEAS: SEAS BUILD TONIGHT TO 6 TO 8 FEET WELL OFFSHORE AND 4 TO 6 FEET NEAR SHORE AND CONTINUE UNTIL SUBSIDING ON THURSDAY TO 4 TO 6 FEET WELL OFFSHORE AND 2 TO 4 FEET NEAR SHORE. BAYS AND COASTAL WATERS WILL HAVE MOSTLY ROUGH CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
910 WHUS74 KMOB 120436 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1036 PM CST TUE JAN 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH WEDNESDAY NIGHT... .NORTH WINDS CONTINUE TO INCREASE TONIGHT AS A HIGH INTENSIFIES OVER THE REGION. A STRONG OFFSHORE FLOW WILL PERSIST THROUGH WEDNESDAY NIGHT THEN SUBSIDE EARLY THURSDAY. SEAS 6 TO 8 FEET 20 TO 60 MILES OFFSHORE...AND INCREASING RAPIDLY TO 6 FEET ELSEWHERE OUT TO 20 MILES. GMZ630-650-655-670-675-121245- /O.CON.KMOB.SC.Y.0005.000000T0000Z-110113T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1036 PM CST TUE JAN 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY. * WINDS: INCREASING NORTH WINDS AROUND 20 KNOTS WITH HIGHER GUSTS OVER THE COASTAL WATERS THIS EVENING. NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS TONIGHT THROUGH WEDNESDAY NIGHT BEFORE SUBSIDING EARLY THURSDAY. * SEAS: SEAS BUILD TONIGHT TO 6 TO 8 FEET WELL OFFSHORE AND 4 TO 6 FEET NEAR SHORE. SEAS SUBSIDING THURSDAY TO 4 TO 6 FEET WELL OFFSHORE AND 2 TO 4 FEET NEAR SHORE. BAYS AND COASTAL WATERS WILL HAVE MOSTLY ROUGH CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
233 WHUS74 KMOB 120934 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 334 AM CST WED JAN 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM THURSDAY FOR MOBILE BAY AND NEAR SHORE COASTAL WATERS AND UNTIL NOON THURSDAY FOR OFFSHORE COASTAL WATERS... .STRONG NORTHERLY WINDS CONTINUE OVER THE AREA THROUGH WEDNESDAY NIGHT AS STRONG HIGH PRESSURE OVER THE SOUTHERN PLAINS BUILDS INTO THE REGION. THE OFFSHORE FLOW SUBSIDES ON THURSDAY AS HIGH PRESSURE SETTLES OVER THE SOUTHEAST STATES. A GENERALLY LIGHT NORTHEAST FLOW ON FRIDAY AND SATURDAY BECOMES EASTERLY ON SUNDAY AS HIGH PRESSURE SLOWLY SHIFTS EASTWARD INTO THE WESTERN ATLANTIC. GMZ630-650-655-121745- /O.EXT.KMOB.SC.Y.0005.000000T0000Z-110113T1300Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 334 AM CST WED JAN 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CST THURSDAY. * WINDS: NORTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS DECREASE TO AROUND 20 KNOTS THROUGH TONIGHT THEN DECREASE TO 10 TO 15 KNOTS ON THURSDAY. * SEAS: SEAS 3 TO 5 FEET SUBSIDE ON THURSDAY TO AROUND 2 FEET. BAYS AND COASTAL WATERS WILL HAVE MOSTLY ROUGH CONDITIONS THROUGH TONIGHT THEN BECOME A LIGHT CHOP ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-121745- /O.EXT.KMOB.SC.Y.0005.000000T0000Z-110113T1800Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 334 AM CST WED JAN 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST THURSDAY. * WINDS: NORTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS DECREASE TO AROUND 20 KNOTS THROUGH TONIGHT THEN DECREASE TO 10 TO 15 KNOTS ON THURSDAY. * SEAS: SEAS 6 TO 8 FEET SUBSIDE ON THURSDAY TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
200 WHUS74 KMOB 121531 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 931 AM CST WED JAN 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM THURSDAY FOR MOBILE BAY AND NEAR SHORE COASTAL WATERS AND UNTIL NOON THURSDAY FOR OFFSHORE COASTAL WATERS... .STRONG NORTHERLY WINDS CONTINUE OVER THE AREA THROUGH WEDNESDAY NIGHT AS STRONG HIGH PRESSURE OVER THE SOUTHERN PLAINS BUILDS INTO THE REGION. THE OFFSHORE FLOW SUBSIDES ON THURSDAY AS HIGH PRESSURE SETTLES OVER THE SOUTHEAST STATES. A GENERALLY LIGHT NORTHEAST FLOW ON FRIDAY AND SATURDAY BECOMES EASTERLY ON SUNDAY AS HIGH PRESSURE SLOWLY SHIFTS EASTWARD INTO THE WESTERN ATLANTIC. GMZ630-650-655-122345- /O.CON.KMOB.SC.Y.0005.000000T0000Z-110113T1300Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 931 AM CST WED JAN 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST THURSDAY. * WINDS: NORTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS WILL DECREASE INTO THE 15 TO 20 KNOT RANGE TODAY...BUT WILL RISE TO AROUND 20 KNOTS TONIGHT. * SEAS: SEAS OUTSIDE OF PROTECTED WATERS OF 3 TO 5 FEET WILL SUBSIDE ON THURSDAY TO AROUND 2 FEET. BAYS AND COASTAL WATERS WILL HAVE MOSTLY ROUGH CONDITIONS THROUGH TONIGHT THEN BECOME A LIGHT CHOP ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-122345- /O.CON.KMOB.SC.Y.0005.000000T0000Z-110113T1800Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 931 AM CST WED JAN 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY. * WINDS: NORTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS DECREASE TO AROUND 20 KNOTS THROUGH TONIGHT THEN DECREASE TO 10 TO 15 KNOTS ON THURSDAY. * SEAS: SEAS 6 TO 8 FEET SUBSIDE ON THURSDAY TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
662 WHUS74 KMOB 122143 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 343 PM CST WED JAN 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM THURSDAY FOR MOBILE BAY AND NEAR SHORE COASTAL WATERS AND UNTIL NOON THURSDAY FOR OFFSHORE COASTAL WATERS... .STRONG NORTHERLY WINDS CONTINUE OVER THE AREA THROUGH TONIGHT AS STRONG HIGH PRESSURE OVER THE SOUTHERN PLAINS BUILDS INTO THE REGION. THE OFFSHORE FLOW SUBSIDES ON THURSDAY AS HIGH PRESSURE SETTLES OVER THE SOUTHEAST STATES. A GENERALLY LIGHT NORTHEAST FLOW ON FRIDAY AND SATURDAY BECOMES EASTERLY ON SUNDAY AS HIGH PRESSURE SLOWLY SHIFTS EASTWARD INTO THE WESTERN ATLANTIC. GMZ630-650-655-130545- /O.CON.KMOB.SC.Y.0005.000000T0000Z-110113T1300Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 343 PM CST WED JAN 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST THURSDAY. * WINDS: NORTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS WILL RETURN THIS EVENING...LASTING INTO THURSDAY. * SEAS: SEAS OUTSIDE OF PROTECTED WATERS OF 3 TO 5 FEET WILL SUBSIDE ON THURSDAY TO AROUND 2 FEET. BAYS AND COASTAL WATERS WILL HAVE MOSTLY ROUGH CONDITIONS THROUGH TONIGHT THEN BECOME A LIGHT CHOP ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-130545- /O.CON.KMOB.SC.Y.0005.000000T0000Z-110113T1800Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 343 PM CST WED JAN 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY. * WINDS: NORTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS ARE EXPECTED THROUGH TONIGHT THEN DECREASE TO 10 TO 15 KNOTS ON THURSDAY. * SEAS: SEAS 6 TO 8 FEET SUBSIDE ON THURSDAY TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
291 WHUS74 KMOB 130323 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 923 PM CST WED JAN 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM THURSDAY FOR MOBILE BAY AND NEAR SHORE COASTAL WATERS OUT 20 NM AND UNTIL NOON THURSDAY FOR OFFSHORE COASTAL WATERS BEYOND 20 NM OUT... .STRONG NORTHERLY WINDS WILL CONTINUE OVER THE AREA OVERNIGHT AS HIGH PRESSURE BUILDS INTO THE REGION. WINDS OF 20 TO 25 KNOTS WILL MAINTAIN SEAS OF 3 TO 6 FEET NEAR SHORE AND 6 TO 8 FEET WELL OFFSHORE OVERNIGHT. GMZ630-650-655-131130- /O.CON.KMOB.SC.Y.0005.000000T0000Z-110113T1300Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 923 PM CST WED JAN 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST THURSDAY. * WINDS: NORTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS OVERNIGHT. * SEAS: SEAS OUTSIDE OF PROTECTED WATERS OF 3 TO 6 FEET WILL SUBSIDE THURSDAY EARLY AFTERNOON. BAYS AND COASTAL WATERS WILL HAVE MOSTLY ROUGH CONDITIONS THROUGH THE NIGHT...BECOMING A LIGHT CHOP THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-131130- /O.CON.KMOB.SC.Y.0005.000000T0000Z-110113T1800Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 923 PM CST WED JAN 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY. * WINDS: NORTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS ARE EXPECTED THROUGH ABOUT NOON THURSDAY. * SEAS: SEAS 6 TO 8 FEET SUBSIDING THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
108 WHUS74 KMOB 130954 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 354 AM CST THU JAN 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM TODAY FOR MOBILE BAY AND NEAR SHORE COASTAL WATERS OUT 20 NM AND UNTIL NOON TODAY FOR OFFSHORE COASTAL WATERS BEYOND 20 NM OUT... .STRONG NORTHERLY WINDS WILL CONTINUE OVER THE AREA THROUGH THIS MORNING AS HIGH PRESSURE BUILDS INTO THE REGION. WINDS OF 20 TO 25 KNOTS THIS MORNING WILL DECREASE BY LATE MORNING INTO THE AFTERNOON. GMZ630-650-655-131600- /O.EXT.KMOB.SC.Y.0005.000000T0000Z-110113T1600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 354 AM CST THU JAN 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CST THIS MORNING. * WINDS: NORTH WINDS 20 TO 25 KNOTS WILL DECREASE LATE THIS MORNING. * SEAS: SEAS OUTSIDE OF PROTECTED WATERS OF 3 TO 5 FEET WILL SUBSIDE THIS MORNING INTO EARLY AFTERNOON. BAYS AND COASTAL WATERS WILL HAVE MOSTLY ROUGH CONDITIONS THROUGH LATE MORNING...BECOMING A LIGHT CHOP THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-131800- /O.CON.KMOB.SC.Y.0005.000000T0000Z-110113T1800Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 354 AM CST THU JAN 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS ARE EXPECTED THROUGH ABOUT NOON TODAY BEFORE DECREASING. * SEAS: SEAS 6 TO 8 FEET SUBSIDING DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
010 WHUS74 KMOB 131555 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 955 AM CST THU JAN 13 2011 ...SMALL CRAFT ADVISORY FOR MOBILE BAY AND NEAR SHORE COASTAL WATERS OUT 20 NM WILL EXPIRE AT 10 AM ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON TODAY FOR OFFSHORE COASTAL WATERS BEYOND 20 NM... .STRONG NORTHERLY WINDS WILL CONTINUE TO SETTLE OVER THE AREA TODAY AS HIGH PRESSURE BUILDS INTO THE REGION. WINDS OF 15 TO 20 KNOTS NEAR SHORE...AROUND 20 KNOTS WELL OFFSHORE LATE THIS MORNING WILL DECREASE INTO THE AFTERNOON. GMZ630-650-655-131700- /O.EXP.KMOB.SC.Y.0005.000000T0000Z-110113T1600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 955 AM CST THU JAN 13 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING. $$ GMZ670-675-131800- /O.CON.KMOB.SC.Y.0005.000000T0000Z-110113T1800Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 955 AM CST THU JAN 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS ARE EXPECTED TO SLOWLY SETTLE TO 15 TO 20 KNOTS THROUGH THE LATE MORNING...THEN CONTINUE TO DECREASE TO 10 TO 15 KNOTS BY SUNSET. * SEAS: SEAS 5 TO 7 FEET SUBSIDING TO 3 TO 5 FEET THROUGH THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 10, 5:28 PM CST, 3 hours 38 minutes earlier.
Area forecast discussion, Jan 10, 5:28 PM CST, 3 hours 38 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
528 PM CST MON JAN 10 2011
.AVIATION UPDATE FOR 11/00Z...SOLID OVERCAST ACROSS AREA SHOULD
MAINTAIN OVERNIGHT INTO TUESDAY MORNING WITH A FEW EXCEPTIONS. ONE
EXCEPTION BEING RIGHT ALONG THE COAST AT DARK WHERE OBSERVATIONS AND
SATELLITE SHOWS A FEW BREAKS IN THE IFR CEILINGS. THERE MAY BE A FEW
BRIEF MVFR CONDITIONS ALONG THE COASTAL AIRPORTS BETWEEN 6 AND 8 PM
BUT OVERALL EXPECT IFR TO PREVAIL. SOME FOG OR LIGHT FRIZZLE
EXPECTED TO RESTRICT VISIBILITY LATER TONIGHT AS THE CEILINGS DROP
INTO THE LIFR RANGE. CONDITIONS SHOULD IMPROVE AROUND NOON TUESDAY
AS DRIER AIR ARRIVES. /11
*****************************PREVIOUS******************************
.SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...12Z SOUNDINGS FROM
LIX AND BMX REVEALED ABUNDANT LOW LEVEL MOISTURE TRAPPED BELOW A
STRONG SUBSIDENCE INVERSION THAT EXTENDS DOWN TO NEAR 950 MB.
TEMPERATURES THIS AFTERNOON NEVER GOT WARM ENOUGH TO BREAK THE
INVERSION AND MIX OUT THE CLOUD DECK. THEREFORE...WITH A WEAK
PRESSURE GRADIENT IN PLACE IN THE WAKE OF THE SFC LOW AND NO COOL/DRY
AIR ADVECTION NOTED...WE EXPECT THIS LOW STRATUS DECK TO PERSIST
THROUGH THE NIGHT. THEREFORE...TEMPERATURES WILL DROP LITTLE TONIGHT
WITH LOWS GENERALLY IN THE LOW TO MID 30S. SOME FOG IS EXPECTED
OVERNIGHT GIVEN THE LOW DEWPOINT DEPRESSIONS CURRENTLY OBSERVED. WE
WILL HAVE TO MONITOR TEMPERATURES CAREFULLY OVER THE INTERIOR
TONIGHT BECAUSE IF THEY DIP TO 30-32...WE MAY HAVE TO CONTEND WITH
PATCHY FREEZING FOG WHICH COULD RESULT IN A FEW SLICK SPOTS. NOT
EXPECTING A BIG IMPACT AT THIS TIME...BUT WILL HAVE TO PAY CLOSE
ATTENTION TONIGHT.
THE AXIS OF THE LONGWAVE TROUGH WHICH IS CURRENTLY OVER THE PLAINS
WILL SHIFT EAST INTO THE OHIO AND TENNESSEE VALLEYS ON TUESDAY. THIS
WILL SEND A SURGE OF POLAR AIR INTO THE REGION WITH MIXING INCREASING
THROUGHOUT THE DAY AS THE PRESSURE GRADIENT TIGHTENS AND WINDS
INCREASE. THE LOW STRATUS DECK WILL BREAK UP THROUGH THE COURSE OF
THE DAY...WITH PARTLY CLOUDY SKIES ANTICIPATED BY TUESDAY AFTERNOON.
ADDITIONAL SUNSHINE WILL HELP TEMPS TO WARM SLIGHTLY...BUT WILL STILL
BE WELL BELOW NORMAL...ONLY TOPPING OUT IN THE LOW 40S NW ZONES TO
UPPER 40S ALONG THE COAST.
TUESDAY NIGHT WILL BE DOMINATED BY COLD AIR ADVECTION AS 1000-850MB
THICKNESSES DROP TO AROUND 1280M. LOWS GENERALLY IN THE MID TO UPPER
20S. WINDS NOT LIKELY TO SETTLE OVERNIGHT UNDER SUCH STRONG CAA...SO
WE WOULD SEE WIND CHILLS DOWN INTO THE TEENS BY EARLY WEDNESDAY
MORNING. 34/JFB
&&
.LONG TERM (WEDNESDAY THROUGH MONDAY)...WITH THE LONGWAVE TROUGH AXIS
SHIFTING WELL EAST OF THE REGION...OUR AREA WILL COME UNDER THE
INFLUENCE OF A PROLONGED NORTHWESTERLY FLOW. A 1045MB POLAR HIGH IS
FORECAST TO BE CENTERED OVER NEBRASKA/KANSAS ON WEDNESDAY AND OVER N
AL/TN BY THURSDAY NIGHT. NO PRECIPITATION THROUGH THE END OF THE WEEK
WITH TEMPERATURES STAYING WELL BELOW NORMAL WITH HIGHS IN THE 40S
AND LOWS IN THE 20S.
TEMPERATURES MODERATE OVER THE WEEKEND AS THE SURFACE HIGH SHIFTS OFF
THE EAST COAST AND A SOUTH TO SOUTHEAST LOW LEVEL FLOW DEVELOPS. THE
MAJORITY OF THE WEEKEND LOOKS DRY. THE MEDIUM RANGE GUIDANCE IS IN
FAIR AGREEMENT ON MORE PACIFIC ENERGY DIGGING SOUTHEAST AND HELPING
TO REAMPLIFY A TROUGH OVER THE CENTRAL STATES...WHICH WILL EVENTUALLY
SEND ANOTHER COLD FRONT IN OUR DIRECTION...BUT THERE ARE CONSIDERABLE
TIMING DIFFERENCES WITH THIS FRONT. WILL MAINTAIN JUST SLIGHT CHANCE
POPS FOR LATE SUNDAY INTO MONDAY FOR NOW AND WILL WAIT FOR BETTER
MODEL AGREEMENT. 34/JFB
&&
.AVIATION (18Z ISSUANCE)...IFR CONDITIONS THROUGH 17Z TUE FOLLOWED
BY VFR CONDITIONS THEREAFTER. CEILINGS WILL RANGE FROM 700 TO 900 FT
THROUGH THIS AFTERNOON LOWERING TO AROUND 400 FEET EARLY THIS
EVENING CONTINUING THROUGH ABOUT 10Z TUE...THEN GRADUALLY LIFTING TO
AROUND 700 FEET THROUGH 17Z...CLEARING OUT TO SCT050 THROUGH TUE
AFTERNOON. WINDS WILL BE MOSTLY NORTH AT 5 TO 10 KNOTS THROUGH
TONIGHT INCREASING TO 10 TO 15 KNOTS WITH HIGHER GUSTS DURING THE
DAY ON TUES. 32/EE
&&
.MARINE...NORTHERLY WINDS AND SEAS WILL GRADUALLY BUILD LATE
TONIGHT THROUGH TUESDAY NIGHT AS COLDER AIR SURGES SOUTHWARD OVER
THE NORTHERN AND CENTRAL GULF. A MODERATE TO STRONG OFFSHORE FLOW
WILL PERSIST THROUGH EARLY THURSDAY AS A SURFACE RIDGE OF HIGH
PRESSURE MOVES EASTWARD OVER THE LOWER MISSISSIPPI RIVER VALLEY AND
SOUTHEAST STATES. SEAS WILL RANGE FROM 4 TO 6 FEET OUT TO 20 NM AND
6 TO 8 FEET 20 TO 60 NM OUT LATE TUESDAY THROUGH WEDNESDAY NIGHT
WITH ROUGH CONDITIONS ON AREA BAYS AND SOUNDS. A LIGHT NORTHERLY
WIND FLOW CAN BE EXPECTED LATE THURSDAY THROUGH EARLY SATURDAY AS
THE RIDGE OF HIGH PRESSURE SHIFTS SOUTHWARD TOWARDS THE NORTHERN
GULF COAST. 32/EE
&&
.FIRE WEATHER...MUCH DRIER AND COOLER AIR WILL FILTER INTO THE AREA
LATE TUESDAY INTO WEDNESDAY AS HIGH PRESSURE BUILDS INTO THE AREA.
WITH DEWPOINTS DROPPING INTO THE LOW AND MID TEENS WEDNESDAY
AFTERNOON...RELATIVE HUMIDITIES WILL LIKELY DROP BELOW 30 PERCENT
ACROSS MOST OF THE REGION. THE DURATION OF LOW HUMIDITY LOOKS
SUFFICIENT TO MEET CRITERIA OVER THE FL PANHANDLE...THEREFORE A FIRE
WEATHER WATCH HAS BEEN ISSUED THERE FOR WEDNESDAY AFTERNOON. 34/JFB
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 34 51 25 45 / 05 05 00 00
PENSACOLA 34 53 29 47 / 05 05 00 00
DESTIN 36 53 31 48 / 05 05 00 00
EVERGREEN 31 47 24 42 / 05 05 00 00
WAYNESBORO 30 45 21 42 / 05 05 00 00
CAMDEN 30 45 22 41 / 05 05 00 00
CRESTVIEW 34 53 27 47 / 05 05 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM 11 AM WEDNESDAY TO 5 PM WEDNESDAY FOR
THE FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Jan 10, 3:57 PM CST, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 357 PM CST MON JAN 10 2011 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-111200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 357 PM CST MON JAN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY THE DEVELOPMENT OF PATCHY FOG IS EXPECTED TONIGHT...WHICH COULD REDUCE VISIBILITIES TO LESS THAN ONE MILE AT TIMES. THERE WILL BE A SMALL POTENTIAL FOR PATCHY FREEZING FOG NORTH OF HIGHWAY 84 WHERE TEMPERATURES WILL DROP TO AROUND FREEZING OVERNIGHT. THIS COULD RESULT IN AN ISOLATED SLICK SPOT ON BRIDGES AND OVERPASSES TONIGHT. SMALL CRAFT SHOULD EXERCISE CAUTION OVERNIGHT DUE TO A MODERATE TO STRONG NORTHWEST WIND. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY OFFSHORE WINDS WILL INCREASE AGAIN BY MID WEEK AS HIGH PRESSURE BUILDS INTO THE TENNESSEE VALLEY. SMALL CRAFT ADVISORIES MAY BE REQUIRED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 2:29 PM CST | Fire Weather Watch | MOB | 16 hr | |
| Jan 11, 2:29 PM CST | Red Flag Warning | MOB | 27 hr |
Nearby
Small Craft Advisories in Alabama, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.